# SDR YENA201802020068

- Difficulty date: February 2, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N705JB
- Make and model: Airbus A320-232
- Aircraft serial: 3416
- Aircraft time: 40,446 hours, 13,968 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON FLOOR SUPPORT,  -Y1162,  FRAMES 68 TO 69.   REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11,  51-42-11, DWG D53470150, AND DWG 53472780.
